# SDR DALA2021121707840

- Difficulty date: December 14, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-211
- Aircraft serial: 7031
- Aircraft time: 15,897 hours, 8,373 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3002 - ATB - DUE TO LANDING GEAR NOT RETRACTING. CORRECTIVE ACTION: REPLACED LANDING GEAR SAFETY VALVE 49GA, FTN 4K7641, GREEN SYS PRIORITY VALVE PN BHC1060-04 SN 22434. NO HELP. CONFIRMED 62GA RELAY COIL DID NOT HAVE CONTINUITY. REPLACED 62GA RELAY AND RETURNED TO SERVICE. (LP# 8138268)
